may have mentioned in my
SharePosts, I have had
a hard time with
increased Migraine pain in addition to
my chronic head and
pain recently. At my last doctor's visit,
we increased my dose of
and added another triptan - Relpax -
to my toolbox.
At the first sign of my next
Migraine, I took a
Relpax. Within the hour, I was
feeling kind of funny, and not the good kind. I was
dizzy, my chest felt a little tight, my heart was beating a bit too fast, and
I was so very tired.
These side effects were not at all pleasant so I
figured I was down to one triptan again, Axert.
if I took Relpax again, I would suffer the same side effects.
Migraine attack came like
they always do,
and I didn't have
any Axert. The doctor's office was out of samples when I called and my insurance company
won't pay for it.
But they will pay for Relpax.
I could use to abort this Migraine is Relpax or Midrin. I know Midrin is not the best option for me, beause it takes way too long to work and gives me potential stomach issues. So I
gave Relpax another try. I was happy I did.
pleasant Migraine pain relief. No dizziness. No fatigue. No racing heart. Nothing.
I did have to
take it again the next day, and it worked again.
When you hear don't give up - "there is a medication that will work
for you," - we mean it
Trying medications twice truly
for some people.